Alert archive / Oregon / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Jul 18, 2012, 4:10 PM PDT for Umatilla County, Union County, Wallowa County, Oregon. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 4:10 PM PDT (23:10 UTC)
- Expired
- Jul 18, 2012, 5:15 PM PDT
- In force
- 65 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Umatilla County, OR, Union County, OR, Wallowa County, OR
The radar
The Pendleton radar (KPDT), 70 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 4:25 PM PDT | HAIL 1 | 4 Wnw La Grande, OR | QUARTER TO LESS THAN GOLF BALL SIZE |
| Jul 18, 4:30 PM PDT | HAIL 1.75 | 4 N La Grande, OR | A LOT OF DIME TO GOLF BALL SIZE HAIL FOR 10-15 MINUTES |
| Jul 18, 4:35 PM PDT | FUNNEL CLOUD | Ssw La Grande, OR | |
| Jul 18, 4:50 PM PDT | HAIL 1.25 | 1 S La Grande, OR | 1.38 IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 11.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2950 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS56 KPDT 182310
SVRPDT
ORC059-061-063-190015-
/O.NEW.KPDT.SV.W.0022.120718T2310Z-120719T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
410 PM PDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON...
CENTRAL UNION COUNTY IN NORTHEAST OREGON...
THIS INCLUDES THE CITY OF LA GRANDE...
WEST CENTRAL WALLOWA COUNTY IN NORTHEAST OREGON...
* UNTIL 515 PM PDT
* AT 400 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...DAMAGING
WINDS IN EXCESS OF 60 MPH...AND VERY HEAVY RAINFALL. THIS STORM
WAS LOCATED 7 MILES WEST OF LA GRANDE...AND MOVING NORTHEAST AT
20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELGIN
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.
LAT...LON 4575 11803 4550 11760 4533 11785 4517 11812
4532 11843
TIME...MOT...LOC 2309Z 214DEG 17KT 4534 11819
$$
DGW2 follow-up statements
583
WWUS56 KPDT 182337
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
437 PM PDT WED JUL 18 2012
ORC059-061-063-190015-
/O.CON.KPDT.SV.W.0022.000000T0000Z-120719T0015Z/
UNION OR-WALLOWA OR-UMATILLA OR-
437 PM PDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR EAST CENTRAL UMATILLA...WEST CENTRAL WALLOWA AND CENTRAL UNION
COUNTIES...
AT 430 PM PDT...TRAINED WEATHER SPOTTERS LOCATED WEST OF LA GRANDE
REPORTED A SEVERE THUNDERSTORM PRODUCING UP TO GOLFBALL SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES NORTHWEST OF ISLAND CITY...OR 7 MILES
NORTH OF LA GRANDE...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IMBLER...SUMMERVILLE AND ELGIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL TO THE SIZE OF QUARTERS IS LIKELY. FOR YOUR PROTECTION MOVE TO A
STURDY SHELTER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4575 11803 4550 11760 4533 11785 4517 11812
4532 11843
TIME...MOT...LOC 2336Z 214DEG 17KT 4545 11809
$$
MCW234
WWUS56 KPDT 190010
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
510 PM PDT WED JUL 18 2012
ORC059-061-063-190015-
/O.EXP.KPDT.SV.W.0022.000000T0000Z-120719T0015Z/
UNION OR-WALLOWA OR-UMATILLA OR-
510 PM PDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UMATILLA...WEST
CENTRAL WALLOWA AND CENTRAL UNION COUNTIES WILL EXPIRE AT 515 PM
PDT...
THE STORM HAS DECREASED IN INTENSITY AND WILL BE ALLOWED TO EXPIRE
AT 515 PM PDT.
LAT...LON 4575 11803 4550 11760 4533 11785 4517 11812
4532 11843
TIME...MOT...LOC 0005Z 214DEG 17KT 4556 11798
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:29 PM PDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 18, 2:29 PM PDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
229 PM PDT WED JUL 18 2012
CORRECTED AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...QUASI-STATIONARY UPPER
LOW OVER SOUTHWEST OREGON AND NORTHWEST CALIFORNIA WILL CONTINUE TO
BE OUR WEATHER PRODUCER THROUGH FRIDAY. A WEAK DISTURBANCE SPINNING
AROUND THE LOW WILL MOVE THROUGH THE FORECAST AREA TONIGHT PRODUCING
SCATTERED THUNDERSTORMS OVER THE OREGON MOUNTAINS. THE AREA SHOULD
WEAKEN AS IT SPREADS INTO WASHINGTON. A BRIEF REPRIEVE IN THE ACTION
LATE TONIGHT BEFORE A STRONGER DISTURBANCE MOVES OVER THE CWA
THURSDAY AFTERNOON. THERE ARE MINOR TIMING DIFFERENCES IN THE
MODELS BUT THE GENERAL TREND OF CONVECTION FORMING DURING THE
AFTERNOON OVER THE MOUNTAINS AND SPREADING NORTHWARD WILL CONTINUE.
AFOREMENTIONED UPPER LOW FINALLY BEGINS TO LIFT NORTHWARD FRIDAY
NIGHT. THE BEST LIFT WILL BE OVER OUR NORTHWEST CWA LATE THURSDAY
NIGHT INTO FRIDAY MORNING AS THE LOW TRACKS OVER WASHINGTON.
SIGNIFICANTLY DRIER AIR WILL MOVE OVER THE AREA IN THE WAKE OF THE
UPPER LOW. AS A RESULT A DRYING TREND WILL BEGIN FRIDAY AFTERNOON
OVER OUR SOUTHWEST FORECAST AREA AND SPREAD EASTWARD THROUGHOUT THE
DAY. BY FRIDAY NIGHT...ONLY A SLIGHT CHANCE OF THUNDERSTORMS REMAIN
OVER EXTREME NORTHEAST OREGON AS THE SYSTEM FINALLY MOVES OUT OF THE
REGION. TEMPERATURES WILL GENERALLY BE NEAR TO ABOVE NORMAL THROUGH
THURSDAY NIGHT. BEHIND THE SYSTEM...TEMPERATURES WILL BE SLIGHTLY
BELOW FRIDAY. EARLE
.LONG TERM...SATURDAY THROUGH WEDNESDAY...ANOTHER UPPER LEVEL LOW
PRESSURE SYSTEM IS EXPECTED TO APPROACH VANCOUVER ISLAND SATURDAY.
THIS WILL PLACE THE PACIFIC NORTHWEST UNDER A DRY WEST-SOUTHWEST
FLOW. THUS WILL CONTINUE DRY CONDITIONS SATURDAY AND SATURDAY NIGHT.
THIS LOW STILL LOOKS TO SWING EAST ACROSS SOUTHERN BRITISH COLUMBIA
SUNDAY THROUGH MONDAY. THIS SYSTEM MAY CAUSE STRAY THUNDERSTORMS TO
FORM ALONG THE SURFACE FRONT IN THE AFTERNOON AND EVENING SUNDAY.
THESE STORMS LOOK TO MAINLY OCCUR FROM THE ELKHORN MOUNTAINS
NORTHEAST INTO WALLOWA COUNTY, WHILE THE REST OF THE AREA WOULD STAY
DRY. A DRY WEST TO NORTHWEST FLOW LOOKS TO LINGER ACROSS THE REGION
TUESDAY AND WEDNESDAY. TEMPERATURES WILL RUN NEAR TO SLIGHTLY BELOW
SEASONAL THROUGH THIS PERIOD. 90
&&
.AVIATION...00Z TAFS...VFR CONDITIONS ARE MAINLY EXPECTED OVER THE
REGION FOR THE NEXT 24 HOURS. THUNDERSTORMS WILL CONTINUE TO DEVELOP
THIS AFTERNOON AND THERE IS THE POSSIBILITY THAT ALL TAF SITES MAY
BE AFFECTED. FOR NOW WILL CONTINUE TO INDICATE ESTIMATED TIMING OF
OCCURRENCE OF VICINITY THUNDER AT ALL SITES EXCEPT KPSC AND KYKM,
AS NOT CONFIDENT ENOUGH ON THE TIMING AT THESE LOCATIONS. ANY STORM
DIRECTLY OVER A SITE WILL POTENTIALLY PRODUCE BRIEF GUSTY WINDS AND
LOWER CIG/VIS DUE TO HEAVY RAIN. THUNDERSTORMS SHOULD END LATER THIS
EVENING, THEN DEVELOP AGAIN TOWARDS THE END OF THIS 24 HOUR PERIOD.
FOR NOW WILL NOT TRY TO ESTIMATE ARRIVAL TIMES FOR THURSDAY
AFTERNOON. GENERAL WINDS WILL BE LESS THAN 15 KTS, EXCEPT AT KDLS
WHERE WINDS WILL RUN 15-20 KTS WITH HIGHER GUSTS WILL CONTINUE
THROUGH THIS EVENING. 90
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 61 88 64 84 / 20 30 30 40
ALW 67 89 68 86 / 20 20 40 40
PSC 65 92 69 90 / 10 20 40 40
YKM 63 92 66 85 / 10 10 40 40
HRI 65 90 68 88 / 20 20 40 40
ELN 62 91 65 82 / 10 10 40 50
RDM 53 84 56 80 / 40 30 40 10
LGD 60 88 60 84 / 30 20 30 30
GCD 59 83 58 82 / 30 30 40 10
DLS 66 90 69 84 / 20 30 40 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING
ORZ041-042-044-049-050-502-503-505>509.
WA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING WAZ024-026>030-520-521.
&&
THREAT INDEX
THURSDAY : YELLOW
FRIDAY : YELLOW
SATURDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
81/90/90Hazardous weather outlook, Jul 18, 6:45 AM PDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
645 AM PDT WED JUL 18 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
191345-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
645 AM PDT WED JUL 18 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS AND FLOODING
ALL ZONES
AN UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OFF THE EXTREME
NORTHWEST CALIFORNIA COAST WILL CONTINUE TO PUMP MOISTURE OVER THE
REGION AND SERVE AS THE TRIGGER FOR THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
AND THERE IS THE POTENTIAL FOR FLASH FLOODING. PLEASE REFER TO NWS
HAZARD PRODUCT ID PDXFFAPDT FOR MORE DETAILS ABOUT THE FLASH FLOOD
WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS AND FLOODING THURSDAY AND FRIDAY
ALL ZONES
THE CURRENT WEATHER PATTERN, WITH THE UPPER LEVEL LOW OVER EXTREME
NORTHWEST CALIFORNIA, WILL PERSIST THROUGH THURSDAY NIGHT. AS A
RESULT, THUNDERSTORMS WILL CONTINUE THURSDAY FRIDAY. SOME OF THESE
STORMS MAY PRODUCE LOCALLY HEAVY RAIN WITH THE POTENTIAL FOR FLASH
FLOODING. THUS THE FLASH FLOOD WATCH HAS BEEN EXTENDED INTO FRIDAY
MORNING. PLEASE SEE NWS PRODUCT PDXFFAPDT FOR MORE DETAILS. THE LOW
WILL MOVE THROUGH THE REGION FRIDAY AND WILL THEN BE FOLLOWED BY A
DRIER WESTERLY FLOW OVER THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Local storm report, Jul 18, 11:49 AM PDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1149 AM PDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WALLOWA 45.57N 117.53W
07/17/2012 M1.00 INCH WALLOWA OR PUBLIC
&&
MLLocal storm report, Jul 18, 12:20 PM PDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1220 PM PDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 SSE DALE 44.97N 118.93W
07/17/2012 M0.79 INCH GRANT OR MESONET
0.79 INCH IN ONE HOUR. CASE RAWS STATION.
0335 PM HAIL 3 NE STARKEY 45.26N 118.39W
07/17/2012 E1.00 INCH UNION OR PUBLIC
0415 PM HAIL 15 SE HEPPNER 45.23N 119.30W
07/17/2012 E1.75 INCH MORROW OR PUBLIC
0430 PM HAIL 11 ESE HEPPNER 45.30N 119.33W
07/17/2012 E1.00 INCH MORROW OR PUBLIC
HAIL THE SIZE OF A QUARTER IN DIAMETER WAS REPORTED WITH
SOME MINOR CREEK FLASH FLOODING AROUND 530 PM.
0446 PM HAIL HEPPNER 45.35N 119.55W
07/17/2012 E1.00 INCH MORROW OR TRAINED SPOTTER
0455 PM HEAVY RAIN NW ELGIN 45.57N 117.92W
07/17/2012 E0.00 INCH UNION OR TRAINED SPOTTER
PEA SIZE HAIL AND SHEETS OF HEAVY RAIN
0500 PM HAIL 2 WSW MINAM 45.62N 117.76W
07/17/2012 E1.00 INCH UNION OR PUBLIC
20 MINUTES OF HAIL FELL AROUND 5 PM AND COVERED THE
GROUND. SEVERAL HAIL STONES WERE AT LEAST 1 INCH IN
DIAMETER OR SLIGHTLY LARGER.
0530 PM HAIL WALLOWA 45.57N 117.53W
07/17/2012 M1.00 INCH WALLOWA OR PUBLIC
0535 PM HAIL 1 W WALLOWA 45.57N 117.54W
07/17/2012 E1.00 INCH WALLOWA OR PUBLIC
HEAVY HAIL CURRENTLY FALLING LARGEST HAIL STONES ARE THE
SIZE OF A QUARTER IN DIAMETER WITH SEVERAL PENNY SIZED
HAIL STONES AS WELL. NO SIGNIFICANT WIND TO REPORT WITH
THE THUNDERSTORM.
0535 PM HAIL 5 S FLORA 45.83N 117.31W
07/17/2012 E0.88 INCH WALLOWA OR PUBLIC
40 MPH WIND GUST BEFORE THE HAIL
0545 PM HEAVY RAIN 5 S HEPPNER 45.28N 119.53W
07/17/2012 M1.10 INCH MORROW OR MESONET
1.10 INCHES OF RAIN IN ONE HOUR. SHOBE CANYON MESONET.
0600 PM DEBRIS FLOW 6 S ELLENSBURG 46.91N 120.55W
07/17/2012 KITTITAS WA DEPT OF HIGHWAYS
A MUDSLIDE THAT WAS APPROXIMATELY 100 FEET LONG AND 15
FEET DEEP WAS REPORTED ALONG HIGHWAY 821.
0600 PM HEAVY RAIN 12 ESE HEPPNER 45.28N 119.33W
07/17/2012 M0.75 INCH MORROW OR MESONET
0.75 OF AN INCH IN 45 MINUTES. HINTON CREEK MESONET
0810 PM HEAVY RAIN 2 E ELLENSBURG 47.00N 120.51W
07/17/2012 M1.00 INCH KITTITAS WA TRAINED SPOTTER
1 INCH IN ONE HOUR. NO FLOODING OBSERVED.
&&
MWISTERSpecial weather statement, Jul 18, 3:40 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
340 PM PDT WED JUL 18 2012
ORZ049-502-503-182315-
GRANDE RONDE VALLEY OR-NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN
BLUE MOUNTAINS OF OREGON OR-
340 PM PDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UMATILLA AND WESTERN
UNION COUNTIES UNTIL 415 PM PDT...
AT 336 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEHMAN HOT SPRINGS
TO 8 MILES EAST OF STARKEY...AND MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LAT...LON 4514 11815 4508 11882 4546 11870 4546 11860
4544 11859 4547 11858 4548 11798
TIME...MOT...LOC 2240Z 205DEG 11KT 4515 11869 4521 11825
DGWThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:08 PM PDT | Flash Flood Warning | PDT | Umatilla, Union, Wallowa | 112 min |
| Jul 17, 5:14 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union, Wallowa | 61 min |
| Jul 17, 5:43 PM PDT | Flash Flood Warning | PDT | Gilliam, Morrow | 108 min |
| Jul 17, 5:48 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam, Morrow, Sherman | 42 min |
| Jul 18, 3:40 PM PDT | Special Weather Statement | PDT | Union | 35 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.